# SDR P5CA9500065

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Te Skin
- Condition: Damaged
- Location: Aft Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT OUTBOARD TRAILING EDGE AFT FLAP OUTBOARD TRAILING EDGE DAMAGED.  REPAIRED ACCORDING TO BOEING SRM 51-40-09.
